Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, im in a bit of a predicament. my derm is away for a week so i have to miss a whole weeks worth of pills!

Has anyone ever missed so much pills

can any one advise me whether this could affect my treatment?

im really worried my progress will decline.

Link to comment
Share on other sites

How far along in your course are you?

The drug will remain in your body for up to a month once you stop talking the pills, so I'm sure one week it's going to decline your treatment.

A lot of people have done it before, where they may get sick and stop their course for a week or so and once they're better they will continue with no changes.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×